| Model Number |
0644-020-01 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during procedure, the fiber broke at the point of insertion to the scope.The fiber was replaced for a second time; however, the new fiber broke as well.The procedure was completed using another fiber.There were no patient complications reported.
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Event or Problem Description